# SDR HEEA083773

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,432 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 23063392
- Condition: Damaged
- Location: Eng Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAS A HOLE IN LEFT HAND COMPRESSOR ARM PIT. REPLACED WITH SERVICEABLE ENGINE.
